Cold Home > Ceftin Overdose
If you have taken too much Ceftin (cefuroxime axetil), seek immediate medical attention. The most serious effect of a Ceftin overdose is possible seizures. Other side effects of the medication may also occur more severely. If treatment is necessary, it likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Can You Take Too Much Ceftin?Ceftin® (cefuroxime axetil) is a prescription antibiotic. The specific effects of a Ceftin overdose will vary, depending on a number of factors, including the Ceftin dosage and whether it was taken with any other medications or substances.
Effects of an OverdoseThe most significant, serious overdose effect for this medication is potential seizures. Other possible problems include any of the usual Ceftin side effects (such as diarrhea or nausea), which might occur more severely in the case of an overdose.
Treatment Options for a Ceftin OverdoseAt this time, there are no specific treatments recommended for an overdose with Ceftin. Therefore, treatment will involve supportive care, which consists of carefully monitoring for any possible problems and treating any problems that occur. There is no specific antidote for this type of overdose. If absolutely necessary, dialysis can be used to remove Ceftin from the bloodstream.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Ceftin.